MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421540
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was seen to be kinked/bent.The coil delivery wire proximal end was seen to be broken/fractured and missing.The introducer sheath was intact.A functional inspection was not required.As the event was confirmed visually.The reported event of 'coil delivery wire kinked/bent' was confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during surgery when physician advanced the subject coil through microcatheter.They observed the delivery wire was kinked.Additional details provided by customer indicated that the patient¿s anatomy was moderately tortuous the device was returned for analysis, during which the coil delivery wire was found to be kinked/bent, and the proximal end was observed to be broken and missing.Based on all available information and analysis of the device, it is probable that the patient¿s tortuous anatomy may have contributed to reported and analyzed defect therefore an assignable cause of 'procedural factors' will be assigned to the reported event of ¿coil delivery wire kinked/bent¿ and to the analyzed event of 'coil delivery wire kinked/bent' and 'coil delivery wire broken/fractured during use¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
The coil (subject device) was returned for analysis, and it was discovered that the coil delivery wire was kinked/bent and was broken/fractured during use.The subject device was reported to be replaced, and the procedure was reported to be completed successfully.No clinical consequences were reported to the patient.

Brand Name
TARGET 360 NANO 1.5MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25086831
Report Number3008881809-2026-00277
Device Sequence Number16093462
Product Code HCG
UDI-Device Identifier04546540697998
UDI-Public(01)04546540697998(17)271117(10)25293618
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035421540
Device Lot Number25293618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown